MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris texium secondary set experienced component separation.The following information was provided by the initial reporter: tubing came apart below drip chamber.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 12/16/2021.H.6.Investigation: one sample was received and the customer's complaint of separation was immediately noticed.This verified the complaint.The set was then visually analyzed under microscope to determine possible root cause - which was found to be a lack of solvent at the tubing- drip chamber junction during production.Capa#3974230 was initiated.The manufacturing team has been made aware of this issue and have implemented changes to the production of this set in effort to eliminate further occurrences of this failure.A device history record review for model 40000-07t lot number 20095694 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.A complaint history review was performed for the model 40000-07t and 25 additional customer complaints related to separation (tubing/drip chamber) were found in the previous 12 months.

Brand Name
BD ALARIS TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12914610
Report Number9616066-2021-52523
Device Sequence Number14770046
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2023
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot Number20095694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown